• 姓名:
  • 职位:
  • 电话:
  • 邮件:
  • 所属单位:
  • 主要专业方向:
  • 毛甜甜
  • 副教授
  • +86-551-63606231
  • tmao@ustc.edu.cn
  • 统计与金融系
  • 概率与统计
English
  • Inf-convolution and optimal allocations for tail risk measures , Mathematics of Operations Research , 2022 , 47(3): 2494-2519
  • Quantile-based risk sharing with heterogeneous beliefs? , Mathematical Programming , 2020 , 181(2): 319-347
  • Bayes risk, elicitability, and the Expected Shortfall , Mathematical Finance , 2021 , 31: 1190-1217
  • Asymptotic properties of general- ized shortfall risk measures for heavy-tailed risks , Insurance: Mathematics and Economics , 2023 , 111: 173 -192
  • Fractional stochastic dominance in rank-dependent utility and cumulative prospect theory , Journal of Mathematical Economics , 2022 , 103102766
  • Distributionally robust reinsurance with Value-at- Risk and Conditional Value-at-Risk , Insurance: Mathematics and Economics , 2022 , 107: 393-417
  • Further properties of fractional stochastic dominance , Journal of Applied Probability , 2022 , 59(1): 202-223
  • Stochastic comparisons of largest-order statistics for proportional reversed hazard rate model and applications , Journal of Applied Probability , 2020 , 57(3): 832-852
  • Sums of standard uniform random variables , Journal of Applied Probability , 2019 , 56: 918-936
  • The average risk sharing problem under risk measure and expected utility theory , Insurance: Mathematics and Economics , 2018 , 83(1): 170-179
  • Tail subadditivity of distortion risk mea- sures and multivariate tail distortion risk measures , Insurance: Mathematics and Economics , 2017 , 75: 105-116
  • On aggregation sets and lower-convex sets , Journal of Multivariate Analysis , 2015 , 138: 170-181
  • Risk concentration based on Expectiles for extreme risks under FGM copula , Insurance: Mathematics and Economics , 2015 , 64: 429-439
  • Optimal capital allocation based on the tail Mean-Variance model. , Insurance: Mathematics and Economics , 2013 , 53(3): 533-543
  • Extreme value behavior of aggregate dependent risks , Insurance: Mathematics and Economics , 2012 , 50(1): 99-108
  • Characterization of left-monotone risk aversion in the RDEU model , Insurance: Mathematics and Economics , 2012 , 50(3): 413-422
  • Second-order properties of Haezendonck-Goovaerts risk measure for extreme risks , Insurance: Mathematics and Economics , 2012 , 51(2): 333-343
  • Second-order expansions of the risk concentration based on CTE , Insurance: Mathematics and Economics , 2012 , 51(2): 449-456
  • A new proof of Cheung’s characterization of comonotonicity , Insurance: Mathematics and Economics , 2011 , 48(2): 214-216
  • Stochastic properties of INID progressively type-II censored order statistics , Journal of Multivariate Analysis , 2010 , 101(6): 1493-1500
  • Distributionally robust reinsurance with expectile , Astin Bulletin , 2023 , 53(1): 129 -148
  • Preservation of log-concavity and log-convexity under operators , Probability in the Engineering and Informational Sciences , 2021 , 35(3): 451-464
  • Risk measures derived from a regulator's perspective on the regulatory capital requirements for insurers , Astin Bulletin , 2020 , 50(3): 1065-1092
  • Risk measures based on behavioural economics theory , Finance and Stochastics , 2018 , 22(2): 367-393
  • A new type of change-detection scheme based on the window-limited weighted likelihood ratios , Expert Systems With Applications , 2018 , 94: 149-163
  • Preservation of log-concavity under convolution , Probability in the Engineering and Informational Sciences , 2018 , 32(4): 567-579
  • Closure properties of the second-order regular variation under convolutions , Communications in Statistics- Theory and Methods , 2017 , 46(1): 104-119
  • Second-order regular variation inherited from Laplace–Stieltjes transforms , Communications in Statistics- Theory and Methods , 2016 , 45(15): 4569-4588
  • Asymptotic expansions of generalized quantiles and Expectiles for extreme risks , Probability in the Engineering and Informational Sciences , 2015 , 29(3): 309-327
  • The second-order regular variation of order statistics , Probability in the Engineering and Informational Sciences , 2014 , 28(2): 209-222
  • 共44条记录12...2跳到